# SDR HEEA076058

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064107103
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BEARING ON NEW LEG ASSEMBLY IS NEAR WEAR LIMITS.
